# SDR CALA2022012700254

- Difficulty date: January 27, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 73,964 hours, 15,269 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 8221287101
- Part serial: NA
- Condition: Inoperative
- Location: Vhf
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INFLIGHT VHF1 FAILED CALLED TOMC.. RADIO WORKED AGAIN 1+15 AFTER IT FAILED FLT CREW DEBRIEF STATED LH RTP REMAINED POWERED AND DISPLAYED SH OWED FREQ.  INSPECTED VHF1 ANT,RTPS, 4 ACP & ASSOC. MIC JACKS & TRANSCEIIVER RACK.  REPLACED 1ST OBS. HANDMIC AND PRECAUTIONARY VHF1 TRANSCEIVER REF AMM 23-12-00, -01 & -02. OPS CKS. ALL GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1137495  SN OFF 7013 ADDED ADDITIONAL EMP. # ADD EMP:U098760 TRANSCEIVER, VH  OFF 99-2312-9-0004 7013 ON 99-2312-9-0004 8080
